Translator Disclaimer
1998 A compactness theorem for harmonic maps
Shoichiro Takakuwa
Differential Integral Equations 11(1): 169-178 (1998).

Abstract

We consider harmonic maps between compact Riemannian manifolds $M$, $N$ of dimension $m$, $n$ respectively. In case $m \ge 3$ we show that any set of harmonic maps with the uniformly bounded $m$-energy is compact in $C^{\infty}(M,N)$. As a corollary we obtain the gradient estimate of harmonic maps.

Citation

Download Citation

Shoichiro Takakuwa. "A compactness theorem for harmonic maps." Differential Integral Equations 11 (1) 169 - 178, 1998.

Information

Published: 1998
First available in Project Euclid: 1 May 2013

zbMATH: 1005.58007
MathSciNet: MR1608009

Subjects:
Primary: 58E20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.11 • No. 1 • 1998
Back to Top